Search

-12%

Sominex Nighttime Sleep-Aid Caplets, Maximum Strength (16 Count (Pack of 6))

KWD 14

Brand
Sominex
Category
Sleep Aids
Weight
109 g
Size16 Count (Pack of 6)
1 +

Special Features

  • Contains #1 Doctor Recommended Ingredient: Diphenhydramine HCl 50 mg.
  • Maximum Strength Formula for Nighttime Sleep Aid.
  • Sominex is a sleep aid designed to help you wake up relaxed and refreshed.
  • Single Dose, 16 caplets per box.

Description

At Prestige Consumer Healthcare, we focus on product innovation and quality in the over-the-counter healthcare category to better improve the lives of our customers and their world. For generations, our trusted brands have helped consumers care for themselves and their loved ones. It is our mission to preserve this trust by continuing to provide products stewarded with their needs in mind. Prestige Consumer Healthcare is a different kind of company. We are the largest independent provider of over-the-counter products in North America yet nimble enough to give detailed attention to each and every one of our product offerings. We are constantly improving, creating products that match the ever-changing lifestyles and needs of people and families everywhere. We know it's the little details that count when taking care of your family and we're on top of those details to provide the very best in personal wellness for the benefit of you and all those you care about. Contains #1 Doctor Recommended Ingredient: Diphenhydramine HCl 50 mg. Maximum Strength Formula for Nighttime Sleep Aid. Sominex is a sleep aid designed to help you wake up relaxed and refreshed. Single Dose, 16 caplets per box. Maximum Strength Formula for Nighttime Sleep Aid. Sominex is a sleep aid designed to help you wake up relaxed and refreshed. Single Dose, 16 caplets per box. Ingredients In Each Caplet Croscarmellose Sodium, Dicalcium Phosphate, FD&C Blue 1 Lake, Hypromellose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil, Silica, Stearic Acid, Talc, Titanium Dioxide, Triacetin. Active Ingredients In Each Caplet Diphenhydramine HCl (50 mg), Nighttime Sleep-Aid

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}